# SDR JJBA20110821001

- Difficulty date: August 31, 2011
- Submitted: September 1, 2011
- Operation: Air carrier
- Aircraft: N369PH
- Make and model: Dhav DHC8202
- Aircraft serial: 513
- Aircraft time: 27,402 hours, 38,439 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED 2 RED LAMPS AT ROW 1 ON EMERGENCY EGRESS LIGHT STRIP ARE NOT WORKING. MX CREW RESECURED CONNECTOR FOR EMERGENCY LIGHTS AT ROW 1.  PERFORMED OPS CHECK OPS CHECK WAS SATISFACTORY.
